Translator Disclaimer
1995 Singular perturbations in non-linear optimal control systems
Marc Quincampoix, Huilong Zhang
Differential Integral Equations 8(4): 931-944 (1995).

Abstract

We study convergence of value-functions associated to control systems with a singular perturbation. In the nonlinear case, we prove new convergence results: the limit of optimal costs of the perturbed system is an optimal cost for the reduced system. We furthermore provide an estimation of the rate of convergence when the solutions of the reduced are regular enough

Citation

Download Citation

Marc Quincampoix. Huilong Zhang. "Singular perturbations in non-linear optimal control systems." Differential Integral Equations 8 (4) 931 - 944, 1995.

Information

Published: 1995
First available in Project Euclid: 20 May 2013

zbMATH: 0821.65041
MathSciNet: MR1306602

Subjects:
Primary: 49K40
Secondary: 34E15

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.8 • No. 4 • 1995
Back to Top